# SDR CALA2025042904303

- Difficulty date: April 26, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N38473
- Make and model: Boeing 737924ER
- Aircraft serial: 38702
- Aircraft time: 37,938 hours, 13,703 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ON SECOND LIFE RAFT IN FORWARD CABIN INOP REMOVED AND REPLACED LIGHT ASSY IN SECOND OVERHEAD LIFE RAFT, OPS CHECK GOOD REF AMM 33-22-00-960-810
